MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY DISPOSABLE SUBCUTANEOUS CATHETER PASSER, 60CM; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY DISPOSABLE SUBCUTANEOUS CATHETER PASSER, 60CM; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Catalog Number 48409
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported to medtronic neurosurgery that the patient developed an infection post-operatively.Reportedly, the patient's status was alive-no injury.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
DISPOSABLE SUBCUTANEOUS CATHETER PASSER, 60CM
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key6648367
Report Number2021898-2017-00329
Device Sequence Number926249
Product Code JXG
UDI-Device Identifier00643169466319
UDI-Public00643169466319
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K911382
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign
Initial Reporter Occupation Patient
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/19/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Catalogue Number48409
Device Lot NumberE16174
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/19/2017
Supplement Date Received by Manufacturer06/20/2017
06/20/2017
Initial Report FDA Received Date06/16/2017
Supplement Report FDA Received Date07/20/2017
09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;